# SDR F3LA200800380

- Difficulty date: June 20, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 15,261 hours, 7,425 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: D55181715
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED LT HORIZONTAL STABILIZER OB REAR SPAR LOWER CAP HAS COMPOSITE DAMAGE LOCATED OB OF RIB 11 18 INCHES OF REAR SPAR TEE SEPARATED. MAINT REMOVED DAMAGED AREA ON LT HORIZONTAL STABILIZER OB REAR SPAR AND APPLIED REPAIR DAMAGE IAW SRM 51-77-11 AND EA A9-55R-30340.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
